# SDR SWAA2022031775671

- Difficulty date: February 19, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Part number: 146A8128U14
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CAP STRAP LOC. BS 847 STR 25R ON AFT CARGO COMPARTMENT 2022-104187 / [01] FABRICATED CAP STRAP LOC. BS 847 STR 25R ON AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-05 AND DWG-4532611 REV.C SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
